tobefree

August 7, 2013

(video) Lady skips one antidepressant dose and goes ballistic!

A Facebook post by Ann Blake Tracy:

ANTIDEPRESSANT WITHDRAWAL (CYMBALTA): For all of you suffering through antidepressant withdrawal, by withdrawing too rapidly,this will give you reassurance that you are not alone! This woman only skipped one dose on the day this was filmed!!! 

Remember that abrupt withdrawal throws the body into shock. The pancreas is the first organ hit by any type of stressor be it chemical, physical, or emotional. That drops the sugar which kicks in adrenalin and you cannot control it from there. Adrenalin is your fight or flight hormone so your are either fighting or panicking when it kicks in.

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org/
Author: “Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

http://www.bizpacreview.com/2013/07/29/video-of-woman-going-nuts-over-fender-bender-goes-viral-80598

About these ads

Leave a Comment »

No comments yet.

RSS feed for comments on this post.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

The Rubric Theme. Blog at WordPress.com.

Follow

Get every new post delivered to your Inbox.

Join 224 other followers

%d bloggers like this: